Couldn't find what you looking for?

TRY OUR SEARCH!

hello People,

I need some support from somebody cause somtimes i think that im going to lose my mind:(

Ive been diaognised with GAD and panic disorder and even mild depression.

I started to take Anafranil clomipramine for depression and lexotan for anxiety. I get to my point now:

Lately I have this strange feeling inside the back of my head. Its like my brain tremors .It doesn't hurt but its pretty uncmfortable . I even expereince a lot of lightheadiness and dizzy spells .


Please I need some replys,
Regards From MALTA

Loading...

How's your blood pressure? There are medicines that help both anxiety and high blood pressure. I have both and was first treated with Atenolol, which was given to me for the anxiety, as well as high blood pressure, then the enalapril was added and I feel a lot better now, my BP is under control, and the weird headaches are gone and I feel more calm and able to deal with things.
See your doctor and ask about the high blood pressure in combination with anxiety and panic attacks.

If you can, get out and get some fresh air and exercise, it helps to take walks for both anxiety and BP.

I read in a scientific article somewhere years ago that if you look up--actually raise your line of sight to the tops of distant trees it will raise your spirits. I offered this suggestion to some of my college students who were stressing with their dissertations and final exams, and they got relief immediately and every time they needed it by this simple act of taking a walk and looking up to the treetops at the edge of the streets.

Try it, it's free, and as long as you also watch where you are going and don't walk into anything or trip, it won't hurt! ;-)
Reply

Loading...

My BD is pretty fine average its around 65 - 82 . I dont know if its the medications are doing this strange things or perhaps the anxiety.

I experience many pounding heart beats , they start esecially when I lay down and relax . I think its anxiety


Thanks and regards
From MALTA
Reply

Loading...

Hi,

This may seem strange, but from my experience of these 'weird' feelings I have found keep things simple. Keep on top of things, breathe ( diaphragm ) for like 15 mins a day, exercise. These feelings are temporary do not try and fight them, let them happen and you will realise they are not actually harmful. At the same time ensure you do not fixate on these feelings- as I said before they are temporary they come and go. :-)

P.s. These feelings are normal doctors do try and prescribe anti-depressents for them however I did not use any of them and most of these weird feelings have subsided... immensely subsided.
Reply

Loading...